# SDR CALA2017052701614

- Difficulty date: May 27, 2017
- Submitted: May 28, 2017
- Operation: Air carrier
- Aircraft: N27958
- Make and model: Boeing 787-9
- Aircraft serial: 36406
- Aircraft time: 7,939 hours, 792 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulted
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY FLASHLIGHT BLINKING RED.  REMOVED AND REPLACED THE FLASHLIGHT BATTERY.  OPS CHECKED GOOD.
